MAUDE Adverse Event Report: Arthrex, Inc. SWVLK TENO BIO-COMP 9X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. SWVLK TENO BIO-COMP 9X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK TENO BIO-COMP 9X 19.5MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 16-jul-26, arthrex was notified of a case report published in jses reviews, reports, and techniques by pellicer-garcia et¿al., conducted at general university hospital virgin of the lilies, alcoy, spain.The publication reports a case of simultaneous musculocutaneous nerve entrapment and radial nerve traction injury following open subpectoral biceps tenodesis using an arthrex biocomposite swivelock 9 × 19.5 mm.Immediately following surgery, the patient exhibited weak elbow flexion, complete paralysis of wrist and finger extension, weak supination, and sensory loss consistent with combined musculocutaneous and radial nerve palsy.Ultrasound and revision surgery confirmed entrapment and compression of the musculocutaneous nerve beneath the tenodesed tendon.Revision surgery was performed, including removal of the interference screw, reversal of the tenodesis, and neurolysis of the musculocutaneous nerve.The patient experienced progressive neurological recovery and had resumed almost normal daily activities approximately one year after the initial surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SWVLK TENO BIO-COMP 9X 19.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50155979
Report Number1220246-2026-04215
Device Sequence Number9103423
Product Code MAI
UDI-Device Identifier00888867020597
UDI-Public00888867020597
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSWVLK TENO BIO-COMP 9X 19.5MM
Device Catalogue NumberAR-1662BC-9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown